# SDR DALA2018100905991

- Difficulty date: October 6, 2018
- Submitted: October 11, 2018
- Operation: Air carrier
- Aircraft: N712TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27624
- Aircraft time: 79,213 hours, 21,441 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER OXYGEN MASK DEPLOYED AT ROW 31 AND ROW 32 ON LEFT SIDE OF AIRCRAFT. STOWED PASSENGER O2 MASKS AT SEATS 31 AND 32 ABC REF AMM 35-21.
